MathSciNet Relay Station
MathSciNet bibliographic data
MR292194 (45 #1281) 60K10
Çinlar, E.; Pinsky, M. A stochastic integral in storage theory. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 17 (1971), 227–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement